# SDR SWAA2020121432294

- Difficulty date: November 13, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 39,276 hours, 23,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LAVATORY A EMERGENCY LIGHT LENTS AT FWD GALLEY AREA (1 EA).  REPLACED LAVATORY A EMERGENCY LIGHT LENS AT FWD GALLEY AREA (1EA), IAW B737-700 AMM 33-51-01.
